# SDR SIMA20141128005

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 37,198 hours, 34,314 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Box
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAW NR 1 OF THIS LOG PAGE AFTER START ENG 1, DURING TAXI, STRONG ELEC BURNING SMELL IN COCKPIT & GALLEY AREA.  PERFORMED GVI INSPECTION FOR SMOKE SMELL & BURNT EVIDENCE AT FWD AVIONICS & RT POWER CONTROL DISTRIBUTION BOX IAW AMM 24-65-01.
